So...as of December 20th. I got off of my birth control (ortho tri cyclen). It made me gain about 4 pounds in a month which was a lot for me. I also broke up with my boyfriend at that time and was no longer going to be in a sexual relationship so I had no need for it. I was only on it for a month. I track my cycles very well. But this past month (January) I didn't notice any ovulation! I usually get that stretchy mucus and a lot of it...but none! It caused me to become scared about pregnancy pretty bad since you dony ovulate while pregnant. Anyway...my cycle was only 23 days long...which was also weird. I just got off my period and again this month I'm not noticing any ovulation. It may be too early...but could getting on and off of birth control cause me to stop ovulating? I just think its strange. I've always been very regular until this whole birth control thing. Thanks.
Posts: 17 | From: Dallas, Texas | Registered: Sep 2010
| IP: Logged |
The most common side-effects of both starting and stopping hormonal birth control are irregular or missing periods. The fact that you both started and stopped in such a very short time takes it all the more likely that your period will be wonky for a bit.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9016 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.